MathSciNet Relay Station
MathSciNet bibliographic data
MR715884 (85f:57008) 57N10 (57M99)
Negami, Seiya Irreducible $3$-manifolds of genus $3$ containing a $2$-sided projective plane. Proc. Amer. Math. Soc. 89 (1983), no. 3, 545–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement